# SDR IPXA2021072371996

- Difficulty date: July 14, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 21,461 hours, 13,046 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A53510141200
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING KRUEGER FLAP BOX PANEL SUPPORT STRUCTURE HAS 2EA CRACKED BRACKETSREMOVED AND REPLACED 2EA BRACKETS IAW SRM 51-26-10 AND 53-15-63 FIG 1 ITEM 255
